# SDR 9507839977

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE RIGHT WING SKIN, LOWER FORWARD PANEL BETWEEN STR 17R AND 21R.  REPAIRED PER EA 99-097072.  MFG PART NUMBER:  5910465-4.
